I started taking lorazepam(0.5mgx2/day)for anxiety and propranalol(40mg)for tremors over ten years ago. I was weaned off of propranalol three months ago, due to low blood pressure, which was diagnosed as neurocardiogenic syncope from a borderline tilt table test. We tried Toprol XL(50mg/day) and it did not help and discontinued. My tremors have came back, but are manageable. Until 2 weeks ago, I was having at least 7 episodes of pressure in the head and weak, like I was going to pass out. I saw a neurologist last week nearby and he said it is not neurocardiogenic syncope,but more anxiety(I have trouble standing/walking for any length of time) and prescribed Lexapro(10 mg/day). I do not like the side effects of this drug and have not started it yet, due to blood tests(thyroid) and 24 hour urine test I needed to do Monday. The doctor said the Lexapro will get me off the lorazepam. Is this the case? We have tried to wean the lorazepam 5 months ago slowly, but anxiety increased, so we went back to the original dose. Is this anxiety that I am having?